Vaporizer Smoking Hazards – Three Most Common and Serious Hazards Associated With Vaporizers
It looks like every year there is another new std (STDs) that goes off the charts. Of course, this list only goes on. One thing that is in keeping with all the different STDs is the upsurge in the number of people who are needs to try e-cigarette vaporizing. We have been not talking about the regular everyday user anymore; we have been talking about the teenager or the young adult who’s tinkering with this new technology. This is the reason it is important for all of us as parents to be aware of the potential dangers of e-cigarette vaporizing so we are able to assist in preventing them from occurring.
The most common of the e-cigarette vaporizing health threats is the fact that it can equate to an addiction. Not like traditional cigarettes, e-juices have significantly less nicotine than traditional cigarettes. However the Element Vape addiction is very an easy task to form. The reason why it really is so easy for kids to start out smoking with e-juices is because they don’t contain the nicotine that is within a traditional cigarette. They don’t burn through the nicotine like a traditional cigarette does.
The problem is that vaporizing cigarettes damages your lungs. Once you smoke regular cigarettes, the tar that is found on the outer part of the cigarette gets trapped in your lungs. As time passes this can cause longterm problems with your brain development. It has been proven that smokers who smoke with any kind of nicotine replacement product will develop both lung injuries and long term brain development problems. Needless to say, when they use e-juice, their risk for either of the problems increases.
Another of the long-term ramifications of teenage vaping is damage to the heart. Teens who regularly use e-juice will have problems with cardiac arrest or heart attacks because they get older. It has been proven that many people who were smokers at a young age and have since quit suffer from long term effects of nicotine withdrawal. You may not realize it, nevertheless, you are exposing your children to one of the biggest risks of teenage smoking through the use of e-cigs. E-cigs are still considered to be a gateway drug by many medical professionals, even though the FDA has approved some over-the-counter e-cigs to help smokers kick the habit.
Nicotine in e-juice is also very dangerous for those individuals who have problems with respiratory problems. Many vaporizing devices contain nicotine which increases the amount of air they travel in. This means that more vapor is inhaled in to the lungs and this can raise the level of carbon monoxide in the lungs. Carbon monoxide is deadly and is known to cause respiratory failure within 15 minutes. Long term contact with carbon monoxide could cause fatal circumstances to those folks who are suffering from respiratory problems.
Finally, another of the major longterm smoking risks that has been identified is damage to the heart. Nicotine has been shown to shorten the lifespan of the center and create conditions where in fact the heart can begin to malfunction. Most of the individual heart conditions which have been associated with longterm smoking have been associated with the use of e-cigs. A recent study was carried out which showed that teens who used e-cigs for an extended period of time were more likely to develop heart disease. If you’re a parent whose child is already addicted to smoking and is introducing e-cigs to their system it is very important that you speak to your medical expert immediately and advise them about any potential dangers they may face as a result.
Lastly, although we have focused on the risks associated with smoking cigarettes you can find other vaporizer products that have been identified as causing potential harm to the user’s lungs and throat. One particular product may be the propylene glycol that’s often found in the mouthpiece of the cartridges used to power vaporizing devices. This ingredient is frequently toxic to both humans and animals. The propylene glycol has been confirmed to cause symptoms such as for example dizziness, lightheadedness, nausea and vomiting when it is consumed. It is not currently known if there were any verified deaths as a result of consuming propylene glycol but if you work with a vaporizer and suspect this ingredient is what is causing your child or cherished one to experience bad unwanted effects it is strongly recommended that you change brands immediately and contact your medical professional for advice.